Multi-peak solutions for a class of degenerate elliptic equations

Marco Squassina, Alessandro Giacomini

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

By means of a penalization argument due to del Pino and Felmer, we prove the existence of multi-spike solutions for a class of quasilinear elliptic equations under natural growth conditions. Compared with the semilinear case some difficulties arise, mainly concerning the properties of the limit equation. The study of concentration of the solutions requires a somewhat involved analysis in which a Pucci–Serrin type identity plays an important role
Original languageEnglish
Pages (from-to)115-147
Number of pages33
JournalAsymptotic Analysis
Volume36
Publication statusPublished - 2003

Keywords

  • quasi-linear problems

Fingerprint

Dive into the research topics of 'Multi-peak solutions for a class of degenerate elliptic equations'. Together they form a unique fingerprint.

Cite this